# SDR AALA202504174137

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 28,132 hours, 11,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 151049
- Condition: Faulted
- Location: Zone 200
- Part time: 28,132 hours, 11,254 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED A TICKING NOISE FROM THE 3R DOOR NEAR THE PRESSURE WARNING INDICATOR. MAINTENANCE FOUND THE OUTPUT FROM EMERGENCY POWER SUPPLY UNIT 12WL TO ARMED LIGHT ASSEMBLY WAS PULSING. REPLACED EMERGENCY POWER SUPPLY UNIT 12WL (AALA202504164137) AND BATTERY (AALA202504161516) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
